# SDR CALA0200590

- Difficulty date: December 17, 2002
- Submitted: December 19, 2002
- Operation: Air carrier
- Aircraft: N78003
- Make and model: Boeing 777224
- Aircraft serial: 27579
- Aircraft time: 18,649 hours, 2,259 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Dented
- Location: #12 Posn.
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A DENT IN R/H WING #12 L/E SLAT AT I/B PORTION OF EXTERIOR SURFACE. THE DENT WAS REPAIRED IAW SRM 57-43-01, FIGURE 201.
